# SDR 05FDEA03963

- Difficulty date: November 26, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pulley Bracket
- Condition: Chafed
- Location: Bs 395
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS AILERON CONTROL CABLE RUN NR 1 CHAFED INTO PULLEY BRACKET AT FS 395 LBL 30, 8 INCHES FROM BOTTOM FLOOR.  PULLEY BRACKET REMOVED AND REPLACED IAW DC10-30 SRM 51-31-01 VOL 11.  AILERON RIG PINS P-67 AND P-70 VERIFIED GOOD AND AILERON MECHANICAL TEST GOOD IAW DC10-30 MM 27-10-02-5.
